# SDR AALA201705059037

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 57,383 hours, 21,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT, INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY AND STRAP ASSEMBLY. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
